# SDR REXA2022100200790

- Difficulty date: September 21, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S. 379 TO F.S. 485. INSTALLED NEW SEAT TRACK P/N SH670-32233-3 BETWEEN FS 379 - FS 485 IAW CRJ 700 AMM 53-00-49-000-801(A17).
